# SDR CA031119002

- Difficulty date: November 13, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Dhav DHC6100
- Aircraft time: 30,698 hours
- Engine: Pwa PT6A20
- Propeller: Hartzl HCB3TN3
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 25241673
- Part serial: 2997
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

(CAN) NR 1 ENGINE POWER SURGING PRIOR TO LANDING, AFTER LANDING ENGINE FLAME OUT OCCURED.
